Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Asthmatic patient, on inhalers. Nausea and vomiting while recovering from fever, burning in stomach, uneasiness. Reasons ?

I am an Asthmatic patient since last 3 years and on medication e.g. asthalin inhaler & aerocort inhaler, as prescribed by my doctor. The history goes like this that about 15 days ago I have contracted suffering fever and cough from my husband that continued with me few more days after my husband recovered. I was administered Grilinctus-BM so I relived from problem of cough soon. But I have suffering from another problem and that is my question here. After recovering from said fever and cough, I have stared feeling nausea & vomiting , then vomited 4-6 times for two days so a local doctor provided me two anti-vomiting tablets and probably some anti-gas tablets and I relived in the next morning. However, soon after I have started feeling a burning sensation in my stomach and my abdomen, hands started becoming hot, felt some itching sensation on my skin, felt shaking and fatigue . I was taken to a nearby hospital and administered MyPan injection and also advised MyPan tablets also with some other drugs for a course of 2 days. I was performed USG but nothing unusual found and the doctors suggested all these due to acidity and to eat proper food. However, though I am better than earlier time but I am not fit till now for the reason that around after 4 PM every day I feel same burning sensation in my stomach, feel shaking and fatigue. My abdomen feels like hot, burning, feel uneasiness. Feel quite fatigue, sleepy as I try performing my regular home work. So my husband asked me to revisit the hospital where a neighbor suggested his confident in his family doctor. I am in outstation and not with enough money to go to a private nursing home. Please advice.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Stop taking all milk and milk products
Your inhalers are causing this
Take gelusil 2 tsf three times a day
cap omeperazole 20 mgm empty stomach
tab singular 10 mg tds for 7-10 days
Answered: Wed, 3 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor